Forest City, NC
A 40-year-old female asked:
is chest tightness a side effect of prednisone?
1 doctor answer • 1 doctor weighed in
Family Medicine 32 years experience
Not usually: Prednisone is a steroid antiinflammatory. It is used in asthmatics and COPD to decrease inflammation in the chest so in those cases would decrease chest tightness. If you are having chest tightness after taking prednisone you need to let your prescribing doctor know and ask them if you should stop the medication.
3140 viewsAnswered >2 years ago
Last updated Feb 4, 2018
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$15 per month
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.